About Synthetic Cannabinoids

Select section:

What can a bad experience on synthetic cannabinoids feel like?

Your risk of having a bad experience on synthetic cannabinoids varies a lot depending on what type of the drug you take, how much you take and your individual body. Synthetic cannabinoids are unpredictable and can be easy to overdose on.

If you experience unexpected or concerning effects from synnies you can notify High Alert to help keep others safe.

If you …

Then …

Feel very hungry

Feel drowsy or groggy

Feel confused

Feel disoriented

Have difficulty concentrating

Feel dizzy

Sweat or feel very hot

Have trouble moving your body

Feel nauseous

Feel irritable or agitated

Feel anxious

Feel panicked

Feel paranoid

Have mood swings

Try these things at home:

  • Focus on breathing – try taking slow, deep breaths.
  • If you are able, call and talk to somebody you trust and ask them to help keep you calm.
  • Do not take more synthetic cannabinoids, caffeine, alcohol or other drugs, as these can make you feel worse.
  • Move to somewhere quiet – try to sit or lie down and do something relaxing.
  • Drink water to stay hydrated.

Experience intense emotions

Experience severe anxiety

Have unpleasant hallucinations

Have difficulty speaking

Have a fever

Feel severely dizzy or faint

Have severe nausea

Vomit

Experience depersonalisation

Are dissociating

Feel severely panicked or have a panic attack

Experience severe paranoia

Have a fast or irregular heartbeat

Call a doctor or Healthline (0800 611 116)

They can talk you through the next steps.

 

Foam at the mouth

Experience a high fever

Have chest pains

Have difficulty breathing

Experience temporary paralysis

Experience psychosis

Have a seizure

Have a stroke

Lose consciousness (called ‘dropping’)

Call 111

These are signs of an overdose. You or the people around you should act quickly.

Related stories

Popping the bubble: Quick tips if you're choosing to use drugs in Level 2

It can be a bit weird adjusting back to life outside your bubble, so we’ve pulled togther a few key tips to help you out if you choose to use drugs.

Calling an ambulance during lockdown - advice from a paramedic

Wondering what happens if you need an ambulance during lockdown? Blake Murray from St John answers your questions.

A heads up on harmful synnies

Seen or heard recent reports about a particularly dangerous batch of synthetic cannabinoids? Find out more here.

Find another drug